# SDR CA050919005

- Difficulty date: August 18, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,965 hours
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 41103750017
- Part serial: 640
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK WAS NOTED DURING MAINTENANCE.  SERVO REPLACED, NO FURTHER DEFECTES NOTED.
